Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Right testicle pains, after intercourse, on emanzen-d. Over dose harmful?

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 1998
Answered : 1579 Questions
After intercourse I get severe pain in my right side testicle next day and will remain for 2 to 3 days and pain vanishes after that and again pain appears after having intercourse, Doctor has diagonised & suggested emanzen-d for 3 days and the pain is relieved after taking these tablets but after that again the pain comes back after stopping to take tablets, now I am taking these tablets for 5 days extra and i feel much relieved. Is overdose of emanzen d harmful
Posted Sun, 15 Apr 2012 in Testicle Problems
Answered by Dr. Jasvinder Singh 31 minutes later

Thanks for posting your query. Emanzen d contains 50 mg of diclofenac and 10 mg of seratiopeptidase. Diclofenac is a non setroidaly anti-inflammatory drug that is used as a pain killer. 50 mg is not a high dose of the medicine but it may cause some side effects like abdominal pain, nausea, heartburns, gastric ulcers, weight changes, anxiety etc.

Symptoms following acute NSAID overdoses are usually limited to lethargy, drowsiness, nausea, vomiting, and epigastric pain, which are generally reversible with supportive care. But at 50 mg daily dose, overdose is less likely. You can take this medicine as prescribed. However this medicine will only relieve the testicular pain.

The cause of this testicular pain needs to be found out.
The first possibility is of any inguinal hernia which may cause any testicular pain due to radiation of pain.
The second possibility is of radiating pain due to kidney or bladder stones. But this is usually presenting with lumbar pain and urinary symptoms as well.

In young males, often excessive bicycle riding and prostatic infection can cause such kind of testicular pain. Sometimes sitting on an inadequately padded surface or for prolonged periods of time is causing transient irritation to the prostate which is already inflamed. This could be appearing as the pain on top of testicles.

Lastly any neurological pain as well as epididymitis and orchitis (infection of the testicles) also need to be ruled out. Usually epididymal cysts are symptomless but sometimes they can cause as well. Hence it is mandatory to get a few investigations done. These include ultrasound lower abdomen, testicular ultrasound and color Doppler, urethral swab, PSA (prostatic specific antigen) and NCV (nerve conduction velocity) test done. Best would be to get these investigations done from a urologist.

Hope this answers your query. If you have additional questions or follow up queries then please do not hesitate in writing to us. I will be happy to answer your queries.

Wishing you good health.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a General Surgeon

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor